Zidovudine‐induced hepatitis

J. D. GRADON, E. K. CHAPNICK, D. V. SEPKOWITZ

    Research output: Contribution to journalArticlepeer-review

    Abstract

    Abstract. A case of acute hepatitis induced by zidovudine in a 38‐year‐old patient with AIDS is presented. The mechanism whereby the hepatitis was induced is not known. However, the patient tolerated well an alternative reverse transcriptase inhibitor, 2′ 3′ dideoxyinosine. Physicians caring for patients with AIDS should be aware of this hitherto rarely reported complication. 1992 Blackwell Publishing Ltd

    Original languageEnglish (US)
    Pages (from-to)317-318
    Number of pages2
    JournalJournal of Internal Medicine
    Volume231
    Issue number3
    DOIs
    StatePublished - Mar 1992

    Keywords

    • AIDS
    • hepatitis
    • zidovudine (AZT)

    ASJC Scopus subject areas

    • Internal Medicine

    Fingerprint Dive into the research topics of 'Zidovudine‐induced hepatitis'. Together they form a unique fingerprint.

    Cite this